MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PARADYM RF VR 9250
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/20/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, the patient went to emergency service and was admitted at hospital because the device was delivering inappropriate shocks due to noises in right ventricular channel.The therapies were deactivated and the patient remained admitted at the hospital.As a consequence the following remote follow-ups were checked: on (b)(6) 2018, the ¿v oversensing suspected¿ remote warning was received with respectively 23, 2 and 3 non treated events.The reports showed a drop of the ventricular sensing and some abnormal right ventricular impedance lead values.The egm¿s events showed noise in the right ventricular channel too.Finally on (b)(6) 2018, the re-intervention was performed suspecting of a lead/connection issue.The lead volta 1cr65, s/n (b)(4), was checked several times with the medtronic pacing system analyzer and it seemed that the lead was ok, since no noises were detected when moving the patient arm and the impedance and detection values were stable and correct.Both the subject device and the ventricular lead were explanted without problems.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The preliminary analysis identified a lead issue as the most likely root-cause.
 
Event or Problem Description
On (b)(6) 2018, the patient went to emergency service and was admitted at hospital because the device was delivering inappropriate shocks due to noises in right ventricular channel.The therapies were deactivated and the patient remained admitted at the hospital.As a consequence the following remote follow-ups were checked: on (b)(6) 2018, the ¿v oversensing suspected¿ remote warning was received with respectively 23, 2 and 3 non treated events.The reports showed a drop of the ventricular sensing and some abnormal right ventricular impedance lead values.The egm¿s events showed noise in the right ventricular channel too.Finally on (b)(6) 2018, the re-intervention was performed suspecting of a lead/connection issue.The lead volta 1cr65, s/n (b)(4) was checked several times with the medtronic pacing system analyzer and it seemed that the lead was ok, since no noises were detected when moving the patient arm and the impedance and detection values were stable and correct.Both the subject device and the ventricular lead were explanted without problems.

Brand Name
PARADYM RF
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key7432244
Report Number1000165971-2018-00372
Device Sequence Number16179896
Product Code MRM
UDI-Device Identifier08031527013916
UDI-Public(01)08031527013916(11)150417(17)160517
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/17/2016
Device Model NumberPARADYM RF VR 9250
Device Catalogue NumberPARADYM RF VR 9250
Device Lot NumberS0075
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2018
Distributor Facility Aware Date03/22/2018
Event Location Hospital
Initial Date Received by Manufacturer 03/22/2018
Supplement Date Received by Manufacturer04/24/2018
06/05/2018
Initial Report FDA Received Date04/16/2018
Supplement Report FDA Received Date05/09/2018
06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;